Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 10, Number 2

All articles in this issue are freely accessible.

Note on a theorem of Fuglede and Putnam
S. K. Berberian.
Proc. Amer. Math. Soc. 10 (1959), 175-182
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0107826
A correction and improvement of a theorem on ordered groups
Paul Conrad.
Proc. Amer. Math. Soc. 10 (1959), 182-184
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0104737
On the solution of algebraic equations
Stephen Kulik.
Proc. Amer. Math. Soc. 10 (1959), 185-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0107363
On conditional inclusion of matrix methods
J. Mayer-Kalkschmidt.
Proc. Amer. Math. Soc. 10 (1959), 193-198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0109970
On extensions of the field of constants of an algebraic function field.
Evar D. Nering.
Proc. Amer. Math. Soc. 10 (1959), 198-202
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0108493
A remark on continuity conditions
P. B. Kennedy.
Proc. Amer. Math. Soc. 10 (1959), 203-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0103951
On a method of proof for the minimax theorem
Hukukane Nikaidô.
Proc. Amer. Math. Soc. 10 (1959), 205-212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0120239
On entire functions defined by a Dirichlet series
Q. I. Rahman.
Proc. Amer. Math. Soc. 10 (1959), 213-215
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0122968
An inequality for incidence matrices
J. R. Isbell.
Proc. Amer. Math. Soc. 10 (1959), 216-218
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0104592
Free monadic algebras
Paul R. Halmos.
Proc. Amer. Math. Soc. 10 (1959), 219-227
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0106198
Note on Nielsen transformations
Elvira Strasser Rapaport.
Proc. Amer. Math. Soc. 10 (1959), 228-235
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0104724
On a theorem of Herstein
Eugene Schenkman.
Proc. Amer. Math. Soc. 10 (1959), 236-238
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0106925
Rational approximation to solutions of algebraic differential equations
E. R. Kolchin.
Proc. Amer. Math. Soc. 10 (1959), 238-244
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0107641
An application of the generalized norm residue symbol
Katsuhiko Masuda.
Proc. Amer. Math. Soc. 10 (1959), 245-252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0143748
On smooth linear partial differential equations without solutions
Philip Hartman.
Proc. Amer. Math. Soc. 10 (1959), 252-257
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0125304
Linear and nonlinear boundary problems for harmonic functions
M. H. Martin.
Proc. Amer. Math. Soc. 10 (1959), 258-266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0105569
Functions having positive real part in an ellipse
W. C. Royster.
Proc. Amer. Math. Soc. 10 (1959), 266-269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0105511
Approximation on a line segment by bounded analytic functions: Problem $𝛽$
J. L. Walsh.
Proc. Amer. Math. Soc. 10 (1959), 270-272
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0107720
Note on least-square approximation to an analytic function by polynomials, as measured by a surface integral
J. L. Walsh.
Proc. Amer. Math. Soc. 10 (1959), 273-279
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0123725
Approximation by bounded analytic functions: General configurations.
J. L. Walsh.
Proc. Amer. Math. Soc. 10 (1959), 280-285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0107721
A theorem on Laplace-Stieltjes-integrals
J. Mayer-Kalkschmidt.
Proc. Amer. Math. Soc. 10 (1959), 286-293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0104986
The Bohr spectrum of a functions
J. Cossar.
Proc. Amer. Math. Soc. 10 (1959), 294-295
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0150251
A comparison theorem for elliptic equations
M. H. Protter.
Proc. Amer. Math. Soc. 10 (1959), 296-299
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0107076
A problem in linear differential equations
Tomlinson Fort.
Proc. Amer. Math. Soc. 10 (1959), 300-303
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0108611
A pseudo-Euclidean geometry
Curtis M. Fulton.
Proc. Amer. Math. Soc. 10 (1959), 304-306
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0105059
Product spaces in $n$-manifolds
F. B. Jones and G. S. Young.
Proc. Amer. Math. Soc. 10 (1959), 307-308
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0105662
Yet another note on paracompact spaces
E. Michael.
Proc. Amer. Math. Soc. 10 (1959), 309-314
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0105668
An algorithm for a minimum cover of a graph
Robert Z. Norman and Michael O. Rabin.
Proc. Amer. Math. Soc. 10 (1959), 315-319
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0106853
Mapping and space relations
Paul McDougle.
Proc. Amer. Math. Soc. 10 (1959), 320-323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0106449
Characterization of some elementary transformations
Chin-shui Hsü.
Proc. Amer. Math. Soc. 10 (1959), 324-328
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0107879
Progressing waves in an infinite nonlinear string
B. A. Fleishman.
Proc. Amer. Math. Soc. 10 (1959), 329-334
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0105903